# SDR VNAA2012121100009

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 19,595 hours, 19,606 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 9752753
- Part serial: 1050
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 19,595 hours, 19,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED SYSTEM THREE (3) PRIORITY BALANCED RELIEF VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
